MathSciNet Relay Station
MathSciNet bibliographic data
MR2120288 (2005i:54026) 54D05 (54A25 54D10)
Costantini, Camillo On the resolvability of locally connected spaces. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1861–1864 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement